Journal article icon

Journal article

Asymptotic behaviour in the robot rendezvous problem

Abstract:

This paper presents a natural extension of the results obtained by Feintuch and Francis in [5, 6] concerning the so-called robot rendezvous problem. In particular, we revisit a known necessary and sufficient condition for convergence of the solution in terms of Ces`aro convergence of the translates S kx0, k ≥ 0, of the sequence x0 of initial positions under the right-shift operator S, thus shedding new light on questions left open in [5, 6]. We then present a new proof showing that a certain ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.automatica.2017.02.015

Authors


More by this author
Department:
Oxford
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Automatica Journal website
Volume:
79
Pages:
127-130
Publication date:
2017-03-06
Acceptance date:
2016-12-20
DOI:
EISSN:
0005-1098
ISSN:
1873-2836
Pubs id:
pubs:666765
URN:
uri:5a3d44ef-0185-486c-b5f7-e82e7b79fc50
UUID:
uuid:5a3d44ef-0185-486c-b5f7-e82e7b79fc50
Local pid:
pubs:666765

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP